I've heard that having a rash on Lamictal could be serious. I've been on Lamictal for about two weeks now, although I've been on the drug before. And I've discovered rash patches on my thighs and legs. Are they normal? But wouldn't being on the drug before mean that I couldn't be developing a rash due to the drug?
Posts You May Be Interested In
Just want to let y'all know the bachelorette party was über fun! I bought some wine at the vineyards and we played some games. Ended the trip with a trip to the lake this morning and we are on our way home. I rode with mom and sister Lynn. No fighting or drama of any kind :)
I was diagnosed with BP about 15 years ago, but of course, it went back farther than that. I was misdiagnosed for quite a while before they landed on a correct reason for my "craziness". I never hit an obvious manic period until my late 20s. Before that, they thought I was just chronically depressed. I think the reason they missed it for so long was because I had, what is now called, "dysphoric...